# SDR FDEA202101260194

- Difficulty date: January 26, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 10,922 hours, 4,686 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 114T251113
- Condition: Cracked
- Location: Nr 5 Slat
- Part time: 10,922 hours, 4,686 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER OUTBOARD FORMER CRACKED AT NR 5 SLAT OUTBOARD AUX TRACK REMOVED AND REPLACED CRACKED FORMER AT NR 5 SLAT OTBD AUX TRACK WITH NEW P/N 114T2511U13, IAW SRM 51-40-02, SRM 51-40-05, DWG 114T2161 REV -, AND EA H-5720-T0359277-P1.
